Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Uniform asymptotic solutions of discontinuous initial value problems for dispersive hyperbolic equations

Author: J. Boersma
Journal: Quart. Appl. Math. 25 (1967), 31-44
MSC: Primary 35.52; Secondary 35.53
DOI: https://doi.org/10.1090/qam/208156
MathSciNet review: 208156
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with a discontinuous initial value problem for a dispersive hyperbolic equation where the dispersive term of the equation contains a large parameter.

References [Enhancements On Off] (What's this?)

  • [1] N. Bleistein and R. M. Lewis, Asymptotic solution of a dispersive hyperbolic equation with variable coefficients, New York University, Courant Institute of Mathematical Sciences, Div. Electromagnetic Res., Res. Rep. No. EMp-206, 1965
  • [2] Robert M. Lewis, Asymptotic methods for the solution of dispersive hyperbolic equations, Asymptotic Solutions of Differential Equations and Their Applications (Proc. Sympos., Math. Res. Center, U.S. Army, Univ. Wisconsin, Madison, Wis., 1964), Wiley, New York, 1964, pp. 53–107. MR 0168931
  • [3] R. M. Lewis, Asymptotic theory of transients, presented at U.R.S.I. Symposium, Delft, 1965

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.52, 35.53

Retrieve articles in all journals with MSC: 35.52, 35.53

Additional Information

DOI: https://doi.org/10.1090/qam/208156
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society